I have dialysis starting at 7:30 in the morning. I have been taking Oxycontin in the morning with a small breakfast before I leave for dialysis. I am on dialysis for 4 hours and have noticed that my pain level seems higher when I get off dialysis as it did before I got on.
28 Jun 2015
Ive been on hemodialysis since i was 31 im 45 in july so 13 yrs its been hard as ive had many surgeries and now need knee replaced nerve damage in feet have to use wheelchair and need gallbladder out due to stones attacking my pamcreas to! But because ive gained weight and these issues cant be on list:( but been on oxycontin 60 mg and oxycodone 5/325 and xanax the oxycodone does not my dr says get dialized nor the xan so in time if taken to much builds and can become more toxic but i to have felt that it does filter some of it hiw can it not if your blood is cleaned for hrs!! I go 5 hrs 3x a week the medicine filters through the kidney if the molocules in a certain med are to big to fikter they are not dialized but my nurse the other day happen to say oh well the oxy pain med would be filtered anyway!! So im gonna ask my dr whos lying here??? Maybe neither know!! But i myself think some is filtered but becareful how much y take before treatments as if its not filtered can build up still!! I tke mine an hour before my treatments over well good luck:)
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Patient is undergoing hemodialysis and has arrhythmia. How can this be managed?
1 answer • 29 Sep 2009
I work in a combined interventional radiology and cardiac cath lab lab. Today a patient arrived on pletal. she had a temporary dialysis catheter and ...
1 answer • 7 Apr 2011
My spouse vietnam vet w/ prophiria cutanea tarda , ptsd, and neuropathy has many meds he takes daily that are needed to prevent seizures, stomach ...
2 answers • 7 Aug 2013
1 answer • 31 Aug 2013